A 23-year-old female asked about a 32-year-old female:
She discontained her medication for lupus alone & there is rash &itching appear on her skin .is she can starta medication again with the same dose?
1 doctor answer • 2 doctors weighed in
Internal Medicine - rheumatology 23 years experience
Questions: It is not clear why the patient stopped their medication. Talk to your rheumatologist about what happened and see what he or she says.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Apr 22, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.